# SDR HEEA966701

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Erratic
- Location: Rotor Rpm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER UNIT WILL NOT TEST PROPERLY AND NEEDLE HAS A ERRATIC INDICATION.  TIME SINCE REPAIR 0:00.
